# SDR AWXA0001759

- Difficulty date: May 16, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR THRESHOLD HAS CORROSION FROM STA 992 - 967 UNDERNEATH THRESHOLD.  REMOVED AND REPLACED DOOR THRESHOLD INNER CHORD THAT WAS FOUND TO BE OUT OF LIMITS IAW SRM 51-40-2.
